# SDR 99ZZZX3419

- Difficulty date: July 26, 1999
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N255GL
- Make and model: Beech 1900D
- Aircraft serial: UE255
- System (JASC): 3416 · Altimeter, Barometric/Encoder
- Part: Altimeter
- Part number: 066306200
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ALERT LIGHT IN ALTIMETER COMES ON WHEN POWER IS APPLIED. THIS UNIT WAS REMOVED FROM STOCK AND HAD BEEN OVERHAULED AND WAS BACK FOR SUBSEQUENT REPAIRS UNDER WARRANTY ON TWO OCCASIONS SINCE MARCH 2, 1999.  INITIAL TESTS BY INSTALLER FOUND THAT PINS B AND E WERE SHORTED.
